`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 25,Number 4,     December 2009

1

Detecting alien limit cycles near a Hamiltonian 2-saddle cycle   Pages : 1081 - 1108

Stijn Luca,  Freddy Dumortier,  Magdalena Caubergh and Robert Roussarie

 Abstract       Full Text      Related Articles

2

Asymptotic equivalence and Kobayashi-type estimates for nonautonomous monotone operators in Banach spaces   Pages : 1109 - 1128

Felipe Alvarez and Juan Peypouquet

 Abstract       Full Text      Related Articles

3

Polynomial differential equations with small coefficients   Pages : 1129 - 1141

M. A. M. Alwash

 Abstract       Full Text      Related Articles

4

On the hyperbolicity of homoclinic classes   Pages : 1143 - 1162

Christian Bonatti,  Shaobo Gan and Dawei Yang

 Abstract       Full Text      Related Articles

5

KdV cnoidal waves are spectrally stable   Pages : 1163 - 1180

Nate Bottman and Bernard Deconinck

 Abstract       Full Text      Related Articles

6

Notes on the asymptotically self-similar singularities in the Euler and the Navier-Stokes equations   Pages : 1181 - 1193

Dongho Chae,  Kyungkeun Kang and Jihoon Lee

 Abstract       Full Text      Related Articles

7

Hypercyclic translation $C_0$-semigroups on complex sectors   Pages : 1195 - 1208

José A. Conejero and Alfredo Peris

 Abstract       Full Text      Related Articles

8

On the regularity of global attractors   Pages : 1209 - 1217

Monica Conti and Vittorino Pata

 Abstract       Full Text      Related Articles

9

Resonance and nonresonance for p-Laplacian problems with weighted eigenvalues conditions   Pages : 1219 - 1227

Francisco Odair de Paiva and Humberto Ramos Quoirin

 Abstract       Full Text      Related Articles

10

Existence and stability of high frequency standing waves for a nonlinear Schrödinger equation   Pages : 1229 - 1247

François Genoud

 Abstract       Full Text      Related Articles

11

Approximating the basin of attraction of time-periodic ODEs by meshless collocation   Pages : 1249 - 1274

Peter Giesl and Holger Wendland

 Abstract       Full Text      Related Articles

12

Strong traces for degenerate parabolic-hyperbolic equations   Pages : 1275 - 1286

Young-Sam Kwon

 Abstract       Full Text      Related Articles

13

$3$ - dimensional Hopf bifurcation via averaging theory of second order   Pages : 1287 - 1295

Jaume Llibre,  Amar Makhlouf and Sabrina Badi

 Abstract       Full Text      Related Articles

14

Fixed point shifts of inert involutions   Pages : 1297 - 1317

Nicholas Long

 Abstract       Full Text      Related Articles

15

Zero-relaxation limit of non-isentropic hydrodynamic models for semiconductors   Pages : 1319 - 1332

Jiang Xu and Wen-An Yong

 Abstract       Full Text      Related Articles

16

Local existence and blow-up criterion of the 2-D compressible Boussinesq equations without dissipation terms   Pages : 1333 - 1347

Xiaojing Xu

 Abstract       Full Text      Related Articles

17

Minimal non-hyperbolicity and index-completeness   Pages : 1349 - 1366

Dawei Yang,  Shaobo Gan and Lan Wen

 Abstract       Full Text      Related Articles